# SDR TWAA9817805

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND HEAVY CORROSION ON UPPER SURFACE OF WING CENTER SECTION, STA 860 BELOW EMERGENCY EXIT ON LT SIDE.  REMOVED CORROSION PER SRM 51-10-00.  NDT HIGH FREQ EDDY CURRENT PER 51-00-03, PART 6, AND NO CRACKS FOUND.  REPAIRED PER ARA 11596.
